MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-2515
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the revision reported was likely caused by an insufficient bond between the components and the bones, which led to aseptic (non-infected) femoral and tibial loosening.Failure of the cement used to secure the femoral component and tibial tray to their respective bone, may have led to loosening at the cement-implant and/or cement-bone interface; however, this cannot be confirmed as the devices were not returned for evaluation.
 
Event or Problem Description
As reported, approximately nine years post the initial right total knee arthroplasty, the patient was brought back for right knee pain.The poly insert was removed with the help of an osteotome.The tibia was checked and found to be loose and removed.The femur was checked and found to be loose and removed.The patient was revised to a knee size 2 truliant logic cc femur, press fit stems, size 1 tibia and a 17 cc insert.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22160867
Report Number1038671-2025-02248
Device Sequence Number15664009
Product Code JWH
UDI-Device Identifier10885862003928
UDI-Public10885862003928
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2024
Device Catalogue Number02-012-45-2515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date06/06/2025
Date Device Manufactured08/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6) 200-02-32 - THREE PEG PATELLA 32MM.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale